RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 4, Pages 783–786 (Mi dan37958)  

MATHEMATICS

On dynamic games with dependent motions

O. A. Malafeev

Leningrad State University

Full text: PDF file (562 kB)

Bibliographic databases:

Document Type: Article
UDC: 51
Presented: L. V. Kantorovich
Received: 04.04.1973

Citation: O. A. Malafeev, “On dynamic games with dependent motions”, Dokl. Akad. Nauk SSSR, 213:4 (1973), 783–786

Citation in format AMSBIB
\Bibitem{Mal73}
\by O.~A.~Malafeev
\paper On dynamic games with dependent motions
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 4
\pages 783--786
\mathnet{http://mi.mathnet.ru/dan37958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0332209}
\zmath{https://zbmath.org/?q=an:0297.90121}


Linking options:
  • http://mi.mathnet.ru/eng/dan37958
  • http://mi.mathnet.ru/eng/dan/v213/i4/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019